Kritische Betrachtungen über Lies Invariantentheorie der endlichen kontinuierlichen Gruppen.

E. Study

Jahresbericht der Deutschen Mathematiker-Vereinigung (1908)

  • Volume: 17, page 125-142
  • ISSN: 0012-0456; 1869-7135

How to cite

top

Study, E.. "Kritische Betrachtungen über Lies Invariantentheorie der endlichen kontinuierlichen Gruppen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 17 (1908): 125-142. <http://eudml.org/doc/145107>.

@article{Study1908,
author = {Study, E.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {125-142},
title = {Kritische Betrachtungen über Lies Invariantentheorie der endlichen kontinuierlichen Gruppen.},
url = {http://eudml.org/doc/145107},
volume = {17},
year = {1908},
}

TY - JOUR
AU - Study, E.
TI - Kritische Betrachtungen über Lies Invariantentheorie der endlichen kontinuierlichen Gruppen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1908
VL - 17
SP - 125
EP - 142
UR - http://eudml.org/doc/145107
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.